# SDR QXEA200300893

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,137 hours, 5,928 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3994001011
- Part serial: 063
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 5,317 hours, 5,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- ON FLIGHT 2315 SEA TO EUG, DIVERTED TO PDX DUE TO ON CLIMBOUT OF SEA AT 6,000 FEET ACCELERATING TO 240 KTS, "PITCH TRIM" CAUTION LIGHT ILLUMINATED. NO OTHER CAUTION LIGHTS ILLUMINATED. ELEVATOR TRIM POINTER WENT TO FULL NU AND ELEVATOR TRIM WAS INOPERATIVE. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED PITCH TRIM ACTUATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
